# SDR V0XD20170625002

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLOOR SEAT TRACK BETWEEN FS 581 TO FS 677 HAS CORROSION OUT OF LIMITS.  REMOVED AND REPLACED LT INBOARD FLOOR SEAT TRACK BETWEEN FS 581 TO FS 677 IAW AMM 53-00-49.
